# SDR P5CA2020093070322

- Difficulty date: September 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 35,517 hours, 5,229 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg Config
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECTED TAKE OFF DUE TO WARNING ALERT CONFIG GEAR CTR EICAS MESSAGE.  DEFERRED BODY GEAR STEERING, PER MEL 32-53-01 DDG.  C/W MDDR 135044.
